Ask an expert
Question

06 Jun 2011

Rivotril and side effects
I am on Rivotril since July 2009. I don''t know if it is related to the medicine or not, but my parents told me that they noticed a change in my behaviour since taking this medication. I know that my " personality"  changed but I can''t remember since when. I am anxious (not all the time) and become very aggressive within seconds. I am not sure if the medicine is to blame, but I know that I am having temper problems. I try to stay calm, but then something just snaps inside of me and I can''t help being aggressive in the way I speak or even act. Please help me?
Answer 439 views
Expert
Behaviour modification
Behaviour modification

01 Jan 0001

All pharmaceutical drugs have side effects. The side effects you mentioned are not uncommon with this type of drug. If I were you I would trust my instincts. Make an appointment with whomever prescribed the Rivotril and tell them to find an alternative for you. Life is too short to suffer through nasty side-effects when there are other options. Please don't live with it. If, after changing your prescription the aggression continues, you should consider seeing a therapist to get to the source of any other issue that may be causing your aggression.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17886 votes
Vote